MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERSTITCH STRAIGHT IMPLANT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ZIMMER BIOMET, INC. JUGGERSTITCH STRAIGHT IMPLANT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 110024772
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in poland.Complaint can be confirmed through the returned product analysis.Fracture analysis has been previously analyzed for this fracture location where overload was identified as the mode of failure.Visual examination of the returned product identified the device has not been cycled and both anchors remain inside the needle tip with a portion of the suture still attached.The pusher wire with teeth is bent at the distal end of the juggerstitch and the needle tip has fractured.Confirmed that there is no flashing present and the handle is translucent green in color.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the tip of the needle fractured intra-operatively during implant placement.It was reported that no further information is available.

Brand Name
JUGGERSTITCH STRAIGHT IMPLANT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24191568
Report Number0001825034-2026-00228
Device Sequence Number18520107
Product Code MBI
UDI-Device Identifier00880304690066
UDI-Public(01)00880304690066(17)270926(10)417730
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K150424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110024772
Device Lot Number417730
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown